It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Digestive Disorders Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 12Showing 1 - 20 of 232 for antibiotics gastritis. (0.006 seconds)


... I'm having very similar issues. In June I went on some very strong antibiotics fir a staph infection. I was very stressed out this whole summer, due to a bad reaction I had to the antibiotics. ... (1 replies)
... assurance from anybody who has ever experienced my condition. I was diagnosed with gastritis a few weeks ago. I had been on antibiotics for something else and was undergoing a stressful period. I woke up one morning feeling weak and nauseous. ... (1 replies)
... I too have gastritis and a hiatal hernia. It was confirmed less than 3 weeks ago, but I've been sick all summer, with the last 6 weeks being the worse. ... (2 replies)

... a non-h.pylori ulcer? I read that these are pretty rare to get... What condition did the gastroenterologist say you have? I currently am having an ongoing burning with slight pain and nausea. Thank you (9 replies)
... pylori. So now they cannot give me any antibiotics so its just suppose to heal naturally which is bull crap. Be careful with the PPI and zantac crap. ... (9 replies)
... the endo doc thinks this is from acid reflux which is the same thing that my gastroenterologist said. I will have to assume that the gastritis is simply due to the overuse of antibiotics back in January when I was fighting bronchitis for a month. ... (37 replies)
... Thank you, I appreciate the support, this is so scary for me. I agree with you about taking a probiotic if you have to have antibiotics again, thinking it might be good on a regular basis for all of us with stomach issues too. Or at least a daily yogurt? ... (37 replies)
... The first time I had gastritis was in 2013 after having been on antibiotics for 30 days to clear up my bronchitis. Doctor said that the antibiotics really were hard on my stomach and that it would just take some time for it to heal. 2016 was the exact same issue. ... (37 replies)
Gastritis! :(
Sep 20, 2013
... he quick and dirty summary is that I have a very eroded esophagus as well as bad gastritis. No h. pylori was detected, which would have been a relief, since some antibiotics would have cleared that right up. Now I don't know what to do. ... (3 replies)
... packed it gave me some antibiotics and pain meds and sent me on my way. ... (2 replies)
... No, I'm not taking medication for something else. I haven't taken nurofen or aspirin. Although last year I was on antibiotics for an infected blister I had on my foot. ... (4 replies)
... Hi Ash, I would like to bet you are suffering intestinal Candida. It has happened to me after Antibiotics, they are known to do this and unfortunately many Dr will not acknowledge Candida and its symptoms. Firstly you need an anti-fungal prescription from your Dr.( NYSTATIN ORAL SUSPENTION ) for seven days it is for the mouth and stomach and works extreemly well, easy to... (5 replies)
... upset stomach and this was during the antibiotics I was on for a month. I got off the antibiotics and went on accutane for 5 months. ... (5 replies)
... finished my last treatment almost 2 days ago,and i have some of the symptoms you got. nausea,burning in stomach,etc. my tongue is also white. i was prescribed 2 antibiotics for 2 weeks. ... (53 replies)
... and antibiotics just kills off friendly stains of intestinal bacteria. ... (53 replies)
... Well I have had both with the same results as you have had and can never diagnose it. But, if I take an antibiotic for 4 or 5 days I get odd symptoms.. Over the years I have used Mastica and in 2 weeks I am cured from the gastritis. The ulcers were cured with antibiotics but it caused inflammation of the stomach lining-- gastitis. The right side pain after eating I... (5 replies)
... Harry, I got gastritis 3 years ago, when I was on antibiotics for months. I have tried PPIs, but they didn't help. I just started taking raw apple cider vinegar and mastic gum a week ago, and it helps! ... (8 replies)
... pointment was scheduled a few weeks after, so thats why it is taking sooo long to hear the results. But I honestly think it all goes back to the h.pylori and the gastritis that it caused. ... (8 replies)
... Hi Harry I googled through everything to find out about gastritis and antibiotics, well i started out with a kidney infection, the doctor gave me trimethoprim, itook six but at the end i was still in pain, the doctor then gave me ceproxin which i took a really bad allergic reaction to it and serious shoulder pain, headache then throat and tongue swollen so bad i had to go to... (3 replies)
... The nutrient malabsorption is generally only a problem for people who take PPI for years, so I would not be worried about it right now. The important thing is to let your body recover from the H Pylori and the strong antibiotics. If you are experiencing lower-stomach problems such as diarrhea or cramps, a probiotic might help. Supplements like deglycyrrhizinated licorice... (8 replies)


Associated Tags: antacid, gastritis, gastritis diet, gastritis food, gerd, h.pylori, indigeston, manuka honey, nausea, ulcer

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 12

All times are GMT -7. The time now is 08:24 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!